# SDR HEEA979138

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Defective
- Location: Turb 1st Stage
- Part time: 947 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO METAL IN OIL AND HIGH CYCLED #1 AND #2 WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  MINOR SULFIDATION ON 75% OF TRAILING EDGE OF WHEEL. SCRAPPED #1 WHEEL.
